Publication
Title
Multivariate exponential analysis from the minimal number of samples
Author
Abstract
Language
English
Source (journal)
Advances in computational mathematics. - Basel
Publication
Basel : Baltzer, 2018
ISSN
1019-7168
Volume/pages
44:4(2018), p. 987-1002
ISI
000441521300001
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 28.02.2018
Last edited 08.09.2018
To cite this reference